# SDR SWAA2023090787509

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AL AT LOWER FUSELAGE 2023-490660<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189416 DUE DATE: 19-DEC-23.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 26/MAR/24;[03] TOOL USED SCALE PN: CR5200; SN: 8342514541; DUE DATE: 15/FEB/24.;[04] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190984811; DUE DATE: 24-JAN-24.;[05] REPAIRED ACCESS PANEL 193AL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED.
